# SDR ASAA2023091645184

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,529 hours, 12,267 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND. #2 ENGINE SIGNIFICANTLY SLOWER FOR N1 TO SPOOL UP AS WELL AS MUCH HIGHER EGT AND FUEL FLOW. ON THE T/O ROLL IN DFW EGT #2 WAS AROUND 920 AT PEAK TEMP BEFORE POWER REDUCTION. ENGINE OPERATION AND PARAMETERS WERE NORMAL IN FLIGHT. AGAIN ON THE GROND IN SEA #2 ENG RESPONSE VERY SLOW. GROUNDED - YES. PERFORMED PWR ASSURANCE CK REF AMM 71-00-00 AT 64.8, N1EGT 560. N2 88.4. AT 69.8 N1 EGT 600. N2 90.1. AT 74.7 N1 EGT 640 N2 91.8. WITHIN LIMITS. ACCOMPLISHED ACCELERATION CK TEST 8. REF MM 71-00-00. WITHIN LIMITS. UNDER 6.3.
